03-08-2007, 09:07 PM
My period usually lasts 7 days, meaning the 8th day i dont have to wear pantyliners. This time, after the 7th day, I've been wearing a pantyliner and there's brown blood. And when I wipe there's red blood mixed with discharge. I took the morning after pill twice, once in December and once in January. Also this time during my period I wore more tampons than usual b/c I've been exercising. Anyways, I've been spotting for about 10 days right after my usual 7-day period. Should I be concerned?
03-12-2007, 05:35 PM
I had a friend who had a similar problem, only she was on birth control and every so often that would happen to her.
I have been told by doctors that ovarian cysts can cause funky periods like that. It can also be just nothing. I had spotting and bleeding for about 2 weeks before I started getting concerned. My best advice would be to watch and count how many days you've been bleeding or spotting. If it becomes too long or just doesn't go away then I would go to the doctor to get checked. And it's never a bad thing to get checked out if you're worried.